# SDR ZW0A0112106

- Difficulty date: December 11, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 5,764 hours, 3,129 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD CARGO DOOR SKIN BELOW THE DOOR HANDLE WAS BENT INWARD.  INSTALLED DOUBLER PER SRM 52-05, FIG 30.
